I've been having issues since about October. Here's my history: In October I had a very heavy period, heavier than it's ever been, but it lasted approximately the usual number of days. November's period was regular, but the two weeks before the period began, I had severe joint pain in my ankles, knees and wrists. The joint pain went away within a couple of days of the period starting and has not returned. December's period was fine and I didn't have any other problems until late January into February. My period began and it just wouldn't stop. I believe it stopped for about a week once and a couple of days another time. And the period was very clotted much of the time. I had no other menstrual symptoms with the bleeding, no cramps or anything like that. In fact, it made me wonder if this was actually a period or some other type of bleeding. I noticed my tongue was white for the first time almost two weeks ago. That same day I happened to take a B complex supplement (I normally only take a multi-vitamin and extra vitamin c) and the period practically stopped. I continued to take the B complex supplement and incorporated foods that were high in B vitamins into my diet and within about 4 days, the period was completely gone. Generally, I do have some fatigue and while the bleeding was at its worst, I was so tired I didn't have the energy for much of anything. My energy level seems to have improved a bit but I was never an energetic person to begin with. In 2005 I lost a bunch of weight through diet and exercise and didn't see any increase in my energy level.
It seems like a coincidence that B Vitamins or a lack of them would have an effect on my period. Could it be that just by increasing B Vitamins in my diet that I might have solved my problem? When I think about it, in November and December I was eating more foods with B vitamins thanks to the holidays and the periods themselves were normal. Or could there be other reasons for these symptoms? Thanks for any help.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?